# SDR SWAA2024010335391

- Difficulty date: December 26, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING LIGHT BULLNOSE ON TOP OF OVERHEAD BIN 17DEF AND 18DEF IS DAMAGED.<[01] REMOVED AND REPLACED CELING LIGHT BULLNOSE PANEL PER AMM 25-21-71 AND OPS CHECK EMERGENCY LIGHT OK PER 33-51-03.
